# SDR RRXA97267

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Leaking
- Location: Lt Mlg Bungee
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION GEAR FAILED UPLATCH CHECK, RECYCLED GEAR AND LOST HYDRAULIC FLUID.  PERFORMED REQUIRED CHECKLIST AND RETURNED TO OAK.  FOUND LT BUNGEE CYL FITTING LEAKING.  REMOVED AND REPLACED FITTING AND PACKING, JACKED UP ACFT AND CYCLED GEAR 4 TIMES.  UPLOCK, DOWNLOCK, DOORS AND INDICATIONS ALL OPS NOW NORMAL.  NO LEAKS NOTED.  RAN NR 2 AND NR 3 ENG AND CYCLED ALL FLT CONTROLS SEVERAL TIMES IN ORDER TO BLEED AIR FROM THE SYSTEM.  SERVICED RSVR TO FULL LEVEL, OPS NOW NORMAL.
